# SDR ASAA9980193

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 446 - AFTER ARRIVAL, CREW REPORTED THE L2 DOOR WOULD NOT OPEN FROM INSIDE.  ADJUSTED THE TORQUE TUBE AND ADJUSTED THE L2 DOOR AND OPERATED NORMALLY.  (M)
